# SDR UPS804079

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND STA 1340 AT STR 31L, SHEAR TIE HAS HEAVY CORROSION.  FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE PER SRM 53-4-1 AND 51-1-21.
